# SDR MASA2011030702088

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,229 hours, 14,983 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulty
- Location: Nr 2 Brake
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE SEEMS TO NOT BE WORKING.  REMOVED AND REPLACED NR 2 WHEEL SPEED TRANSDUCER.
